... Also in my left hip having pain. Is this a side affect? I can hardly walk because of the pain in my hip and calf of my leg.
No, I don't believe it is a side effect. See your Oncologist (I presume that's what you are taking it for) or talk to the Cancer Clinic clinical nurse asking for advice as soon as you can (Monday morning would be good).
The issues you are having are not close to any of the listed side effects and the prescribing information and contra-indications (lists) are incredibly complex and outside the responsible scope of this forum to deal with in a post.
You have to see/talk to someone familiar with your case history and medications and that is going to be your Specialist or the Clinic nurse who will provide you with advice on what action to take.
Us guessing is not going to help but there are 400 odd members in that particular medications support group. It might be helpful to devote a bit of time to reading anything that takes your interest there. People in the same situation as yourself.
Wishing you the very best, Steve.
- Tarceva Information for Consumers
- Tarceva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tarceva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2010 • 1 answer
I've been having SEVERE pains in my left leg. Its a constant ache that goes from the back of my leg?
Posted 6 Jul 2010 • 4 answers
Posted 4 Aug 2010 • 1 answer
Posted 1 Apr 2016 • 2 answers
Posted 4 Sep 2016 • 0 answers